# SDR CA150714010

- Difficulty date: June 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 3,191 hours
- Engine: Ge CT78A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 922500080010
- Condition: Interference
- Location: Nlg
- Part time: 6,109 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT HAD FINISHED ITS FLIGHT SCHEDULE AND MAINTENANCE WAS PREPARING TO TOW IT INTO THE HANGAR, THE GEAR PIN COULD NOT BE INSERTED INTO THE NLG RETRACTION ACTUATOR.  IT IS NOT SAFE TO BE UNDER THE HELICOPTER OR TO TOW IT WITHOUT GEAR PIN INSERTION, SO A JACK WAS PLACED UNDER THE AIRFRAME NOSE JACK POINT TO REMOVE THE WEIGHT FROM THE GEAR. THE PIN WAS SUCCESSFULLY INSERTED IN THIS CONDITION AND THE HELICOPTER WAS TOWED INTO THE HANGAR FOR MAINTENANCE.  RETRACTION ACTUATOR WAS REPLACED.
